# SDR 99ZZZX416

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Line
- Part number: 23004230
- Condition: Clogged
- Location: Gearbox
- Part time: 496 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX, FOUND EXCESSIVE AMOUNTS OF SPLIT LINE SEALANT ON SPLIT LINE.  NOTE:  BEFORE DISASSEMBLY, FOUND ALOT OF SEALANT ALONG SPLIT LINE, OUTSIDE OF GEARBOX.  UPON INSPECTION OF GEARBOX PARTS, FOUND SCAVENGE OIL TRANSFER TUBE NR 23004230 BLOCKED WITH SPLIT LINE SEALANT.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS EXCESSIVE AMOUNT OF SEALANT ON SPLIT LINE CAUSING SEALANT TO BEAD UP ALONG SPLIT LINE.  THE BEAD OF SEALANT BROKE OFF AND BLOCKED OIL PASSAGE.
